# SDR FDEA201603160936

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, AFT JAMB LOWER EDGE CRACKED, APPEARS TO BE THE EXTERNAL SKIN.  PREVIOUS REPAIR COMPLIED WITH  IAW SEQ 248, EA 8-5330-T0351847 P2.  MARKED LIGHTLY BLENDED NOTED SCRATCH & CRACKED AREA, REPAIRED IAW EA 8-5330-T0323830.
